# SDR VNAA202412150012

- Difficulty date: November 6, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 19,163 hours, 17,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL ON RBL27 BTW FS927.00 TO FS1031.00 AT PASSENGER COMPARTMENT INTERNAL STRUCTURE.


SEAT RAIL ON RBL27 BTW FS927.00 TO FS1031.00 AT PASSENGER COMPARTMENT INTERNAL STRUCTURE. ARE OUT OF LIMITS PER CRJ-900 SRM 53-51-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
